I am a 67 Years old male suffering from Migraines for the last 42 Years. 3 months back, my doctor has prescribed HEADSET for the same. It is working alright, but I feel lot of weakness after taking this. What are the long term effects of this tablet, and how safe it is?
Fellowship in Endoscopic Neurosurgery , M.Ch - Neuro Surgery, MS - General Surgery, MBBS
14 years experience
Ask Free Question
Not very safe for long term use. It is a medicine supposed to be taken in emergency otherwise you need to take regular medicines to prevent headaches from happening.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Body Weakness treatment